# SDR UALA2011030401066

- Difficulty date: March 3, 2010
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 50,139 hours, 5,902 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Seat 19c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABLE FOR SEAT MOUNTED EMERGENCY LIGHT UNDER SEAT 19C HAS DAMAGE. REPLACED SEAT MOUNTED EMERGENCY LIGHT, OPS CHECKED OKAY.
